# SDR K7W2002F00000

- Difficulty date: January 28, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N299EC
- Make and model: Swrngn SA226TB
- Aircraft serial: T410
- Engine: Garrtt TPE331*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 313571
- Part serial: 4923
- Condition: Missing
- Location: Mlg
- Part time: 919 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD WHEEL ASSY OF LT MLG  WAS MISSING.  RETAINING NUTS AND WASHERS STILL IN PLACE AND SAFETIED.  IB WHEEL BEARING WAS STILL ON AXLE, WITH NORMAL AMOUNT OF GREASE STILL ON IT.  OB BEARING WAS GONE EXCEPT FOR  INNER RING, BUT NO CAGE OR ROLLERS.  AXLE AND BRAKE ASSY INSPECTED OK.  OTHER MLG WHEELS WERE REMOVED, DISASSEMBLED, INSPECTED, AND REASSEMBLED WITH NEW TIRES INSTALLED.  OTHER WHEELS SHOWED NO SIGNS OF WEAR OR DAMAGE.  ALL BEARINGS WERE ADEQUATELY LUBRICATED, BUT DID REPLACE TWO BRGS AND CUPS DO TO NORMAL WEAR PATTERN.  INSPECTION SHOWED OUTER BRG DISINTEGRATED AND INN WHEEL HALF HAD MULTIPLE CRACKS RADIATING FROM BRAKE DISC KEYWAYS.
